# SDR EHAA20130211002

- Difficulty date: February 11, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N502FS
- Make and model: Casa C212CD
- Aircraft serial: 294
- Aircraft time: 14,884 hours, 14,364 cycles
- Engine: Garrtt TPE33110R
- Engine time: 4,578 hours, 4,135 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FIFTEEN MINUTES INTO THE FLIGHT,  THE NR 1 ENGINE EXPERIENCED A MOMENTARY POWER LOSS OF ABOUT TEN PERCENT TORQUE. ALL THE GAUGES INDICATED THE SAME AND THE ACFT YAWED IN THAT DIRECTION.  THIS LASTED ONLY A SECOND OR TWO, BUT A FEW MINUTES LATER THE SAME THING HAPPENED.  AT THIS POINT THE ACFT RETURNED TO BASE. ON THIS FLIGHT IT HAPPENED A TOTAL OF THREE TIMES.
